# SDR CA120629011

- Difficulty date: June 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 3038044
- Condition: Fractured
- Location: P3
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL, FLIGHT CREW REPORTED A LOSS OF POWER ON THE NR 2 ENGINE.  THE APPROACH WAS CONTINUED AND THE ACFT LANDED WITHOUT INCIDENT.  DURING TROUBLESHOOTING, MAINTENANCE FOUND THE NR 2 PROPELLER OVERSPEED GOVERNOR P3 PRESSURE TUBE FRACTURED NEAR THE HMU FITTING, IPC 72-01-30-01-090. THE TUBE WAS REPLACED. THE ENGINE FAILED POST REPLACEMENT ENGINE PROPELLER OVERSPEED TEST AND DECISION WAS TAKEN TO REPLACE THE OVERSPEED GOVERNOR.  THE SYSTEM WAS TESTED 1 MORE TIME AND FOUND SERVICEABLE.  THE ACFT WAS RELEASED FOR SERVICE.
